| Model Number |
VTICM5 13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b5-the reporter indicated that a 13.7mm vicm5 13.7 implantable collamer lens of -8.50/1.0/103 (sphere/cylinder/axis) got caught in a msi-pf injector; lot #1658879 on (b)(6) 2024.The lens was implanted, removed and replaced intra-operatively on (b)(6) 2024.The replacement lens resolved the problem.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vicm5 13.7 implantable collamer lens of -8.50/1.0/103 (sphere/cylinder/axis) got caught in a msi-pf injector; lot #1658879 on an unknown date.Reportedly the lens had patient contact but the lens was not fully implanted.A backup lens of the same model, size and similar power was implanted and the problem was resolved.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.(b)(4).
Additional Manufacturer Narrative
H6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).